Translator Disclaimer
December 2020 Existence of solution for fractional Neutral hybrid differential equations with finite delay
Mohammed M. Matar
Rocky Mountain J. Math. 50(6): 2141-2148 (December 2020). DOI: 10.1216/rmj.2020.50.2141

Abstract

By Dhage fixed point theory of three operators, and Banach contraction principle, we study the existence and uniqueness of solution for fractional neutral hybrid nonlinear differential equations with finite delay. An example is introduced to explain the abstract results.

Citation

Download Citation

Mohammed M. Matar. "Existence of solution for fractional Neutral hybrid differential equations with finite delay." Rocky Mountain J. Math. 50 (6) 2141 - 2148, December 2020. https://doi.org/10.1216/rmj.2020.50.2141

Information

Received: 12 June 2020; Accepted: 10 July 2020; Published: December 2020
First available in Project Euclid: 5 January 2021

Digital Object Identifier: 10.1216/rmj.2020.50.2141

Subjects:
Primary: 26A33
Secondary: 34A08

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 6 • December 2020
Back to Top